# SDR HALA2016052300222

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 9,783 hours, 1,516 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 33304290001
- Part serial: 00829
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM, RT WINDSHIELD HEAT, LIGHT CAME ON WOULD NOT RESET,  RETURNED TO DEPARTURE.  R & R WHC 2 IAW MM 30-42-34.  OPS CHECK GOOD.  OK FOR SERVICE.
